# SDR HALA2021121600190

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 33,722 hours, 5,403 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Unit
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ENG 2 CTL SYS FAULT //   ACCOMPLISHED TSM 71-00-00-810-924-A, ON #2 ENG RUN FOUND VSV CONTROL FAULT (VSV SYSTEM/ VSV CONTROL UNIT. 2283142 13 DEC 21. PERFORMED TSM 75-33-00-810-808-A UP TO STEP 4.(4)(C) WIRE CHECKED OK 2438457 12/13/2021 REMOVED AND REPLACED #2 ENG EEC PER AMM 73-21-34 UP TO STEP 4.D.(3) FOR TROUBLESHOOTING PURPOSES. PENDING LAND TEST. 2403235 12/14/2021 ACCOMPLISHED LAND TEST PER AMM 22-97-00 STEP 4.D.(3) 513447 12/14/2021 VSV CONDITION SAME 2403235 12/14/2021.REMOVED AND REPLACED #2 ENG VSV CONTROL UNIT PER AMM 75-33-51-400-801, UP TO STEP 4.D.; PENDING LEAK CHECK 2537249 12/14/2021 ACCOMPLISHED LEAK CHK AND COMPLETED REMAINING STEPS OF AMM 75-33-51-400-801-A. OK FOR SVC.            
CONTROL, ENGINE OFF 33-7321-9-0004 S/N 91098 ON 33-7321-9-0004 S/N 91421 CONTROL, VARIAB OFF 43-7533-9-0001 S/N 11388 ON 77-7533-9-0002 S/N 75247
